Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques naturelles / sciences mathematiques
Vol. CXXIX, No. 29, pp. 1–13 (2004)
Quasiasymptotic expansion of distributions with applications to the Stieltjes transform
S. B. Gaikwad and M. S. ChaudhariNew Arts, Com. & Sci., College Parner Dist., Ahmednagar 414302.(M.S.), India
Department of Mathematics, Shivaji University, Kolhapur, 416004.(M.S.), India
Abstract: Following the approach of Drozinov, Vladimirov and Zavialov, we investigate the quasiasymptotic expansion of distributions and give Abelian type results for the ordinary asymptotic behaviour of the distributional modified Stieltjes transform of a distribution with appropriate quasiasymptotic expansion.
Keywords: modified Stieltjes transform of distributions; quasiasymptotic behaviour of distributions
Classification (MSC2000): 46F12
Full text of the article: (for faster download, first choose a mirror)
Electronic fulltext finalized on: 6 Oct 2003. This page was last modified: 20 Jun 2011.
© 2003 Mathematical Institute of the Serbian Academy of Science and Arts